Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Spectres d'opérateurs et géométrie des Espaces de Banach

Seria
Rozprawy Matematyczne tom/nr w serii: 242 wydano: 1985
Zawartość
Warianty tytułu
Abstrakty
FR
<br>TABLE DES MATIÈRES
<br>Introduction........................................................................................................................................................5
<br>
<br>Chapitre I. Extensions d'opérateurs...................................................................................................................6
<br> §1. L'espace $ℒ_X(L^P)$..................................................................................................................................6
<br> §2. Le spectre de l'extension. Premiers exemples.............................................................................................8
<br> §3. Multiplicateurs............................................................................................................................................12
<br>
<br>Chapitre II. Phénomène de Wiener-Pitt et espaces ne contenant pas de $l^{l}_{n}$ uniformément.................14
<br> §1. Probabilités symétriques ..........................................................................................................................15
<br>  a) Le cas des espaces uniformément convexes.............................................................................................15
<br>  b) Le cas général...........................................................................................................................................17
<br> §2. Semi-groupes et produits de Riesz............................................................................................................20
<br
<br>Chapitre III. Espaces θ-hilbertiens et espaces $L^r$........................................................................................30
<br> §1. Espaces θ-hilbertiens................................................................................................................................30
<br>  a) Rappels sur la méthode d'interpolation complexe......................................................................................30
<br>  b) Le théorème d'interpolation.......................................................................................................................32
<br>  c) Applications................................................................................................................................................35
<br> §2. Phénomène de Wiener-Pitt dans les espaces $L^r$.................................................................................39
<br>
<br>Chapitre IV. Propriétés liées au type et au cotype............................................................................................46
<br> §1. Type et cotype...........................................................................................................................................46
<br> §2. Majoration du rayon spectral sur L²(x).......................................................................................................47
<br> §3. Application aux semi-groupes....................................................................................................................53
<br>
<br>Bibliographie.....................................................................................................................................................57
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 242
Liczba stron
58
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCXLII
Daty
wydano
1985
Twórcy
  • Département de Mathématiques Ecole Nationale des Ponts et Chaussées, 28, rue des Saints-Pères 75007 Paris, France
Bibliografia
  • [1] J. Bergh et J. Lofstrom, Interpolation Spaces, an introduction, Springer-Verlag, New-York (1976).
  • [2] D. L. Burkholder, A geometrical characterization of Banach spaces in which martingale difference sequences are unconditional, Annals of Probability 9 (1981), 997-1011.
  • [3] D. L. Burkholder et R. F. Gundy, Extrapolation and interpolation of quasi-linear operators on martingales, Acta. Math. 124 (1970), 249-304.
  • [4] R. R. Coifman, M. Cwickel, R, Rochberg, Y. Sagher et G. Weiss, A theory of complex interpolation far families of Banach spaces. Advances in Math. 43 (1982), 203-229.
  • [5] E. B. Davies, One parameter semi-groups, London Math. Soc. Monographs n° 15, Academic Press, London (1980).
  • [6] P. Enflo, Banach spaces which can be given an equivalent uniformly convex norm, Israel J. Math. 13 (1972). 281-288.
  • [7] W. H. J. Fuchs, Topics in the theory of functions of one complex variable, Van Nostrand Math. Studies # 12 (1967).
  • [8] C. Graham et O. C. Mc Gehee, Essays in commutative harmonic analysis, Springer-Verlag, New-York (1979).
  • [9] H. Heyer, Probability measures on locally compact groups, Springer-Verlag, Berlin-Heidelberg-New-York (1977).
  • [10] L. Hormander, Estimates for translation invariant operators in $L_p$ spaces, Acta Math. 104 (1960), 93-140.
  • [11] S. Igari, Functions of $L_p$ multipliers, Tôhoku Math. J. 21 (1969), 304-320.
  • [12] J. P. Kahane, Pseudo-périodicité et séries de Fourier lacunaires, Annales scientifiques de l'E.N.S 3e série, t. 79 (1962), 93-150.
  • [13] Y. Katznelson, An introduction to harmonie analysis, Dover, New-York, 2nd edition (1976).
  • [14] S. Kwapień, On operators factorizable through $L_p$ spaces, Bull. Soc. Math, de France, mémoire 31-32, (1972), 215-225.
  • [15] R. Larsen, The multiplier problem, Lectures Notes in Math., Springer-Verlag, Berlin-Heidelberg-New-York (1969).
  • [16] B. Maurey el G. Pisier, Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach, Studia Math. 58 (1976). 45-90.
  • [17] Y. Meyer, Algebraic numbers and harmonic analysis, North-Holland, Amsterdam-London-New-York (1972).
  • [18] R. Nevanlinna, Analytic Functions, Springer-Verlag, Berlin-Heidelberg-New-York (1970).
  • [19] G. Pisier, Some applications of the complex interpolation method to Banach lattices, J. d'Analyse de Jérusalem 35, (1979), 264-281.
  • [20] G. Pisier, Séminaire d'Analyse Fonctionnelle 1979-80, Exposé 11, Ecole Polytechnique. Palaiseau.
  • [21] G. Pisier, Séminaire d'Analyse Fonctionnelle 1980-81, Exposés 2 et 7, Ecole Polytechnique Palaiseau.
  • [22] G. Pisier, Holomorphic semi-groups and the geometry of Banach spaces, Annals of Math. 115 (1982), 375-392.
  • [23] W. Rudin, Fourier Analysis on Groups, Interscience Publishers, New-York, 2nd printing (1967).
  • [24] P. Sarnak, Spectra of singular measures as multipliers on $L^p$, J. of Functional Analysis 37 (1980), 302-317.
  • [25] H. H. Schaefer, Banach lattices and positive operators, Springer-Verlag, Berlin-Heidelberg-New-York (1974).
  • [26] I. Ya. Sneiberg, Spectral properties of linear operators in interpolation families of Banach spaces. Mat. Issled. 9 (1974), 214-229 (en russe).
  • [27] I. Ya. Sneiberg, On the solvability of linear equations in interpolation families of Banach spaces, Soviet Math. Dokl. 14 (1973), 1328-1331.
  • [28] B. Virot, Extensions vectorielles d'opérateurs linéaires bornés sur $L^p$, Publications Mathématiques d'Orsay 81-08, exposé n° 7.
  • [29] M. Zafran, On the spectra of multipliers, Pacific J. or Math. 47 (1973), 609-626.
  • [30] M. Zafran, The spectra of multiplier transformations on the $L^p$ spaces, Ann. of Math. 103 (1976), 355-374.
  • [31] M. Zafran, Spectral theory and interpolation of operators, J. of Functional Analysis 36 (1980), 185-204.
  • [32] M. Zafran, Multipliers of $L_p$ and the operationnal calculus, preprint.
  • [33] P. L. Duren, Theory of $H^p$ spaces, Academic Press, New-York-London (1970).
  • [34] G. M. Goluzin, Geometric theory of functions of a complex variable, American Mathematical Society, Providence, Rhode Island, (1969).
  • [35] J. D. Stafney, The spectrum of an operator on an interpolation space, Trans. Amer. Math. Soc. 144 (1969), 333-349.
  • [36] N. Tomczak-Jaegermann, Computing 2-summing norm with few vectors, Arkiv för Math. 17 (1979), 273-277.
  • [37] M. Cwickel, Complex Interpolation spaces, a discrete definition and reiteration, Indiana University Math. J. 27 (1978) (1005-1009).
Języki publikacji
FR
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-689d127d-385d-40af-a199-7ab66d9615a1
Identyfikatory
ISBN
83-01-05862-5
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.